Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 20, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Oct 17, 2011, 4:23 AM EDT. It took effect at Oct 18, 2011, 12:00 PM EDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2011, 4:23 AM EDT (08:23 UTC)
- In effect from
- Oct 18, 2011, 12:00 PM EDT
- Expired
- Oct 20, 2011, 3:57 AM EDT
- In force
- 40 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
702 WHUS72 KMLB 170823 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 423 AM EDT MON OCT 17 2011 AMZ550-552-555-570-572-575-180900- /O.NEW.KMLB.SC.Y.0020.111018T1800Z-111020T1800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 423 AM EDT MON OCT 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 2 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM TUESDAY TO 2 PM EDT THURSDAY. * WINDS AND SEAS: SOUTH-SOUTHEAST WINDS WILL INCREASE TO AROUND 20 KNOTS TUESDAY AFTERNOON...BECOMING SOUTHWEST 25 TO 30 KNOTS BEYOND 20 NM TUESDAY NIGHT AND WEDNESDAY MORNING. GUSTS TO GALE FORCE WILL BE POSSIBLE OVER THE OFFSHORE WATERS WITH GUSTS TO 30 KNOTS CLOSER TO SHORE. A COLD FRONT WILL PUSH THROUGH WEDNESDAY EVENING WITH WINDS BECOMING WEST-NORTHWEST 20 TO 25 KNOTS THROUGH LATE THURSDAY MORNING. SEAS WILL PEAK AT 8 TO 9 FEET IN THE OPEN ATLANTIC WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
836 WHUS72 KMLB 171939 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 339 PM EDT MON OCT 17 2011 AMZ570-572-575-190000- /O.EXT.KMLB.SC.Y.0020.111018T1800Z-111019T0000Z/ /O.NEW.KMLB.GL.A.0002.111019T0000Z-111019T2000Z/ /O.NEW.KMLB.SC.Y.0021.111019T2000Z-111020T1800Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 339 PM EDT MON OCT 17 2011 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM TUESDAY AFTERNOON THROUGH 8 PM TUESDAY EVENING... ...A GALE WATCH IS NOW IN EFFECT FROM 8 PM TUESDAY EVENING THROUGH 4 PM WEDNESDAY AFTERNOON... ...A SMALL CRAFT ADVISORY IS ALSO IN EFFECT FROM 4 PM WEDNESDAY AFTERNOON TO 2 PM THURSDAY AFTERNOON... * WINDS AND SEAS: SOUTH-SOUTHEAST WINDS WILL INCREASE TO AROUND 20 KNOTS TUESDAY AFTERNOON...THEN BECOME SOUTHWEST 25 TO 30 KNOTS TUESDAY NIGHT INTO WEDNESDAY. GUSTS TO GALE FORCE ARE POSSIBLE. A COLD FRONT WILL PUSH THROUGH EAST CENTRAL FLORIDA WEDNESDAY EVENING WITH WINDS BECOMING WEST-NORTHWEST 20 TO 25 KNOTS THROUGH LATE THURSDAY MORNING. SEAS WILL PEAK AT 8 TO 10 FEET IN THE OPEN ATLANTIC WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE POSSIBLE WITHIN 36 HOURS. MARINERS SHOULD PREPARE NOW FOR GALE FORCE WINDS AND CONSIDER REMAINING IN PORT. && $$ AMZ550-552-555-190000- /O.CON.KMLB.SC.Y.0020.111018T1800Z-111020T1800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 339 PM EDT MON OCT 17 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TUESDAY AFTERNOON THROUGH 2 PM THURSDAY AFTERNOON... * WINDS AND SEAS: SOUTH-SOUTHEAST WINDS WILL INCREASE TO AROUND 20 KNOTS TUESDAY AFTERNOON...BECOMING SOUTHWEST 20 TO 25 KNOTS TUESDAY NIGHT AND WEDNESDAY WITH GUSTS TO AROUND 30 KNOTS. A COLD FRONT WILL PUSH THROUGH WEDNESDAY EVENING WITH WINDS BECOMING WEST-NORTHWEST 20 TO 25 KNOTS THROUGH LATE THURSDAY MORNING. SEAS WILL PEAK AT 7 TO 9 FEET WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CRISTALDI
460 WHUS72 KMLB 180834 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 434 AM EDT TUE OCT 18 2011 AMZ570-572-575-191300- /O.EXT.KMLB.SC.Y.0020.111018T1600Z-111018T2100Z/ /O.UPG.KMLB.GL.A.0002.111019T0000Z-111019T2000Z/ /O.NEW.KMLB.GL.W.0002.111018T2100Z-111019T1400Z/ /O.EXT.KMLB.SC.Y.0021.111019T1400Z-111020T1800Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 434 AM EDT TUE OCT 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 5 PM EDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM EDT WEDNESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM WEDNESDAY TO 2 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM EDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 5 PM EDT THIS AFTERNOON AND FROM 10 AM WEDNESDAY TO 2 PM EDT THURSDAY. * WINDS AND SEAS: SOUTHERLY WINDS WILL INCREASE TO 20 TO 25 KNOTS LATE THIS MORNING...THEN BECOME SOUTHWEST 25 TO 35 KNOTS TONIGHT THROUGH WEDNESDAY MORNING. GUSTS TO 40 KNOTS WILL BE POSSIBLE. A COLD FRONT WILL PUSH THROUGH EAST CENTRAL FLORIDA WEDNESDAY EVENING WITH WINDS BECOMING WEST-NORTHWEST 20 TO 25 KNOTS THROUGH LATE THURSDAY MORNING. SEAS WILL PEAK AT 8 TO 10 FEET IN THE OPEN ATLANTIC WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-191300- /O.EXT.KMLB.SC.Y.0020.111018T1600Z-111020T1800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 434 AM EDT TUE OCT 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 2 PM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 2 PM EDT THURSDAY. * WINDS AND SEAS: SOUTH-SOUTHEAST WINDS WILL INCREASE TO 20 TO 25 KNOTS LATE THIS MORNING...AND BECOME SOUTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT THROUGH WEDNESDAY MORNING. A COLD FRONT WILL PUSH THROUGH WEDNESDAY EVENING WITH WINDS BECOMING WEST-NORTHWEST 20 TO 25 KNOTS THROUGH LATE THURSDAY MORNING. SEAS WILL PEAK AT 7 TO 9 FEET WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
592 WHUS72 KMLB 182124 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 524 PM EDT TUE OCT 18 2011 AMZ570-572-575-191400- /O.EXP.KMLB.SC.Y.0020.000000T0000Z-111018T2100Z/ /O.CON.KMLB.GL.W.0002.000000T0000Z-111019T1400Z/ /O.CON.KMLB.SC.Y.0021.111019T1400Z-111020T1800Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 524 PM EDT TUE OCT 18 2011 ...GALE WARNING IS NOW IN EFFECT UNTIL 10 AM WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO 2 PM THURSDAY... A GALE WARNING IS NOW IN EFFECT UNTIL 10 AM WEDNESDAY...REPLACING THE SMALL CRAFT ADVISORY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO 2 PM THURSDAY. * WINDS AND SEAS: SOUTH TO SOUTHEAST WINDS FROM 20 TO 25 KNOTS WILL BECOME SOUTHWEST AT 25 TO 35 KNOTS TONIGHT THROUGH WEDNESDAY MORNING. GUSTS TO 40 KNOTS WILL BE POSSIBLE. A COLD FRONT WILL PUSH THROUGH EAST CENTRAL FLORIDA WEDNESDAY EVENING WITH WINDS BECOMING WEST-NORTHWEST AT 20 TO 25 KNOTS THROUGH EARLY THURSDAY MORNING. SEAS WILL PEAK AT 8 TO 10 FEET IN THE OPEN ATLANTIC TUESDAY NIGHT INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-191400- /O.CON.KMLB.SC.Y.0020.000000T0000Z-111020T1800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 524 PM EDT TUE OCT 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM THURSDAY. * WINDS AND SEAS: SOUTH-SOUTHEAST WINDS AT 20 TO 25 KNOTS WILL BECOME SOUTHWEST AT 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT THROUGH WEDNESDAY MORNING. A COLD FRONT WILL PUSH THROUGH WEDNESDAY EVENING WITH WINDS BECOMING WEST-NORTHWEST AT 15 TO 20 KNOTS THROUGH EARLY THURSDAY MORNING. SEAS WILL PEAK AT 7 TO 9 FEET TUESDAY NIGHT INTO WEDNESDAY MORNING NEARSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GUSEMAN
371 WHUS72 KMLB 190822 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 422 AM EDT WED OCT 19 2011 AMZ570-572-575-200830- /O.CAN.KMLB.GL.W.0002.000000T0000Z-111019T1400Z/ /O.EXT.KMLB.SC.Y.0021.111019T0822Z-111020T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 422 AM EDT WED OCT 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-200830- /O.EXT.KMLB.SC.Y.0020.000000T0000Z-111020T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 422 AM EDT WED OCT 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
513 WHUS72 KMLB 200757 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 357 AM EDT THU OCT 20 2011 AMZ550-552-555-200900- /O.CAN.KMLB.SC.Y.0020.000000T0000Z-111020T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 357 AM EDT THU OCT 20 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ570-572-575-201500- /O.CON.KMLB.SC.Y.0021.000000T0000Z-111020T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 357 AM EDT THU OCT 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING. WEST-NORTHWEST WINDS WILL CONTINUE TO DIMINISH THROUGH THE LATE MORNING HOURS OVER THE WATERS BEYOND 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 17, 4:17 AM EDT, 6 minutes earlier.
Area forecast discussion, Oct 17, 4:17 AM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 417 AM EDT MON OCT 17 2011 .DISCUSSION... ...THREAT FOR STRONG STORMS AND HEAVY RAINFALL LATE TONIGHT THROUGH EARLY WEDNESDAY... ...TURNING NOTICEABLY COOLER AND DRIER LATER IN THE WEEK... TODAY/TONIGHT...LOW LEVEL RIDGE AXIS WILL PULL EAST INTO THE ATLC ALLOWING AN OLD FRONTAL BOUNDARY DRAPED ACROSS SOUTH FL TO LIFT NORTH INTO CENTRAL FL. IN THE MID LEVELS...A SHARPENING UPPER TROUGH OVER THE CENTRAL US WILL PULL DEEP MOISTURE NORTHWARD ACROSS THE AREA. RAIN CHANCES WILL INCREASE FROM THE SOUTH AND POPS WILL RANGE FROM 10-15 PERCENT ACROSS NORTHERN VOLUSIA TO 60 PERCENT MARTIN COUNTY. CANOPY OF HIGH CLOUDS WILL LIMIT HEATING AND INSTABILITY LOOKS LIMITED FOR SIGNIFICANT THUNDER CHANCES BUT WILL KEEP ISOLATED THUNDER FOR THE AFTN. AS WARM FRONT LIFTS NORTH THERE WILL BE AN INCREASE IN HELICITY AND A THREAT FOR ROTATING STORMS TONIGHT MAINLY OVER THE ATLC WATERS BUT THESE COULD BRUSH THE COAST. A MORE WIDESPREAD RAIN IS EXPECTED TO BREAK OUT ACROSS SOUTHERN SECTIONS (SOUTH OF ORLANDO) WITH 60-70 PERCENT POPS WHICH WILL TRY TO SPREAD NORTH LATE. TUE-WED...ALL EYES WILL BE ON THE ON THE DEVELOPMENT AND TRACK OF THE BROAD AREA OF LOW PRESSURE CURRENTLY OVER THE YUCATAN PENINSULA AS IT LIFTS INTO THE EASTERN GULF. 00Z GUIDANCE REMAINS CONSISTENT IN LIFTING A BROAD BUT DISCRETE LOW NORTHEASTWARDS INTO THE GULF ON TUESDAY...BEFORE IT IS ABSORBED INTO THE LARGER SCALE TROF DIGGING ACROSS THE MIDWEST AND KICKED OFF TO THE NORTHEAST INTO THE ATLANTIC SOMETIME ON WEDNESDAY. ANY CLOSED SFC LOW IN THE EASTERN GULF OF MEXICO (REGARDLESS OF TROPICAL OR NON TROPICAL ORIGIN) ENHANCES THE SEVERE WEATHER THREAT ACROSS EAST CENTRAL FLORIDA AS IT PRODUCES A STRONG LOW LEVEL JET AND HIGH SHEAR ACROSS THE REGION. THESE TYPE OF CONDITIONS WILL PRODUCE A FAVORABLE ENVIRONMENT FOR ROTATING STORMS AND ISOLATED TORNADOES. THE HIGHEST THREAT FOR SEVERE WEATHER WILL BE FROM LATE MONDAY NIGHT/EARLY TUESDAY MORNING AS THE LOW LIFTS THE STALLED BOUNDARY OVER THE FL STRAITS NORTHWARDS AS A WARM FRONT...THROUGH EARLY WEDNESDAY MORNING AS THE DEPARTING LOW DRAGS A COLD FRONT THROUGH THE PENINSULA. THIS WILL BE ANOTHER WIDESPREAD RAIN EVENT THOUGH AMOUNTS WILL BE NOT BE AS HIGH AS LAST WEEK'S STORM. QPF FORECAST CURRENTLY INDICATES WIDESPREAD 1-3" WITH LOCALLY HIGHER AMOUNTS. WED NIGHT-SAT...THE ECMWF AND GFS DIFFER SLIGHTLY IN HOW QUICKLY THE FRONT MOVES THROUGH THE STATE ON WEDNESDAY...BUT BOTH HAVE THE FRONT INTO S FLORIDA BY LATE EVENING. BRISK NORTH-NORTHWEST FLOW BEHIND THE FRONT WILL BRING IN A MUCH COOLER AND DRIER AIRMASS FOR THE REMAINDER OF THE WORK WEEK. TEMPERATURES WILL BE NOTICEABLY COOLER WED NIGHT/THURS MORNING...THOUGH THE EXACTLY LOWS WILL DEPEND UPON HOW QUICKLY ANY LINGERING CLOUD COVER MOVES OUT. GFS GUIDANCE HAS TEMPERATURES DIPPING INTO THE UPPER 40S/AROUND 50 ACROSS THE FAR NORTH AND UPPER 50S ACROSS THE TREASURE COAST...WHICH SEEM A LITTLE COLD SO QUICKLY BEHIND THE FRONT. HAVE BUMPED UP TEMPERATURES INTO THE LOW-MID 50S ACROSS MOST OF THE AREA AND INTO THE LOWER 60S ALONG THE TREASURE COAST. FRIDAY MORNING WILL BE THE COOLEST MORNING OF THE WEEK WITH TEMPERATURES RANGING FROM THE LOW 50S ACROSS THE NORTH TO THE UPPER 50S ALONG THE TREASURE COAST. NORMALLY COLDER LOCATIONS IN NORTHERN LAKE/VOLUSIA AND OKEECHOBEE COUNTY MAY DIP INTO THE UPPER 40S. MAX TEMPS WILL ALSO BE CONSIDERABLY COOLER...IN THE LOW-MID 70S THURS AND FRI...CREEPING INTO THE UPPER 70S/AROUND 80 BY SATURDAY. HIGH PRESSURE FORECAST TO DOMINATE THE EASTERN US WITH N/NW WINDS VEERING TO THE NE BY SAT. THE TIGHTENING NE PRESSURE GRADIENT WILL MAKE IT BREEZY WITH A FEW ATLC SHOWERS POSSIBLE BY SATURDAY. && .AVIATION... VFR UNDER CIRROSTRATUS SHIELD WITH INCREASING SHOWER COVERAGE SPREADING NORTH FROM SOUTH FL. SHRA WILL GRADUALLY DEVELOP/LIFT NORTHWARD NEXT 24 HOURS SO BEST CHANCE FOR MVFR CIGS/VSBYS WILL BE SUA/FPR/VRB THROUGH 14Z SPREADING TO MLB THIS AFTN/EVE...THEN DAB TONIGHT. LOWER RAIN CHANCES AT LEE/SFB/MCO. ESE WINDS G22KTS NEAR THE COAST AFT 14Z. && .MARINE... TODAY...HIGH PRESSURE RIDGE WILL PUSH EAST INTO THE ATLC KEEPING AN E/SE FLOW. LOWER PRESSURE OVER THE YUCATAN WILL SUPPORT A TIGHTER PRESSURE GRADIENT ACROSS SOUTHERN WATERS (15-20 KNOTS). AN OLD FRONTAL BOUNDARY WILL BEGIN TO LIFT NORTH AND SHOULD REACH THE SOUTHERN WATERS THIS AFTN. CHOPPY SEAS WITH DOMINANT PERIODS NEAR 4 SECONDS SOUTH OF SEBASTIAN INLET...4-6 SECONDS NORTH OF THE INLET. WILL CONTINUE TO HEADLINE SMALL CRAFT EXERCISE CAUTION. SEAS RANGING FROM 3 FT NEARSHORE VOLUSIA TO 4-5FT TREASURE COAST AND OFFSHORE. TONIGHT...WARM FRONT WILL LIFT NORTH OF THE ADJACENT ATLC WATERS WITH A S/SE WIND 15-20 KNOTS SO CAUTION CONDITIONS SHOULD OVERSPREAD NORTHERN WATERS (VOLUSIA) AS WELL. THERE WILL BE A THREAT FOR A FEW STRONG STORMS AS THE BOUNDARY LIFTS NORTH WHICH COULD BRUSH THE IMMEDIATE COAST. LOW PRESSURE MOVING INTO THE GULF OF MEXICO WILL BRING A WARM FRONT THROUGH THE REGION ON TUESDAY...WITH WINDS VEERING QUICKLY TO THE SOUTH-SOUTHEAST BY TUES MORNING. PRESSURE GRADIENT WILL TIGHTEN QUICKLY STARTING TUES AFTERNOON AS THE LOW LIFTS INTO THE ERN GOMEX....WITH SMALL CRAFT ADVISORY CONDITIONS EXPECTED. LOW WILL DEPART THE REGION OFF TO THE NORTHEAST AND BRING A COLD FRONT THROUGH DURING THE DAY ON WEDNESDAY WITH WINDS VEERING TO THE WEST DURING THE DAY AND EVENTUALLY TO THE NORTHWEST BY THURS MORNING. ADVISORY CONDITIONS EXPECTED TO PERSIST BEHIND THE FRONT THROUGH THURS AFTERNOON. SUSTAINED WIND SPEEDS COULD PEAK AT 25-30KTS LATE TUES NIGHT/EARLY WED MORNING WITH THE CLOSET APPROACH OF THE LOW...WHICH WOULD MEAN WIND GUSTS ABOVE GALE FORCE. SEAS BUILDING TO 8-9FT OFFSHORE AND 4-6FT NEARSHORE EARLY WED MORNING MAINLY IN SHORT PERIOD WIND WAVES. && .HYDROLOGY... A RIVER FLOOD WARNING CONTINUES FOR THE ST JOHNS RIVER ABOVE LAKE HARNEY NEAR GENEVA. THE RIVER HAS RISEN ABOVE ACTION STAGE AND A SLOW RISE TO MINOR FLOOD STAGE IS EXPECTED THROUGH THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... DAB 84 74 83 75 / 10 50 80 70 MCO 83 72 83 73 / 30 50 80 70 MLB 82 73 85 77 / 40 70 70 70 VRB 82 75 87 79 / 50 70 60 70 LEE 84 73 82 72 / 20 50 80 70 SFB 84 73 83 73 / 20 50 80 70 ORL 84 73 83 73 / 30 50 80 70 FPR 82 76 86 81 / 50 70 60 70 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM...KELLY LONG TERM....MOSES
Hazardous weather outlook, Oct 16, 9:58 PM EDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 958 PM EDT SUN OCT 16 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-170900- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 958 PM EDT SUN OCT 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A NORTHWARD ADVANCING WARM FRONT WILL LIFT INTO CENTRAL FLORIDA LATE MONDAY AND TUESDAY...INCREASING THE COVERAGE OF RAIN AND STORMS. AN ISOLATED TORNADO MAY DEVELOP NEAR THE WARM FRONT ON TUESDAY. MEANWHILE...A LOW PRESSURE CENTER IS EXPECTED TO LIFT NORTHWARD FROM NEAR THE YUCATAN PENINSULA...ALONG OR JUST AHEAD OF THE FRONT...AND MAY BRING A POTENTIAL FOR STRONG TO SEVERE STORMS TUESDAY NIGHT AND EARLY WEDNESDAY. STORM TOTAL RAINFALL FROM LATE MONDAY THROUGH EARLY WEDNESDAY IS EXPECTED TO REACH 1.5 TO 2.5 INCHES...WITH LOCALLY HIGHER AMOUNTS. WHILE THESE RAINFALL ACCUMULATIONS NORMALLY WOULD NOT CAUSE MUCH CONCERN...HIGH WATER LEVELS WITHIN MANY LAKES...PONDS...AND CANALS DUE TO THE RECENT RAIN EVENT MAY RETURN LEVELS TO CAPACITY. SOUTH TO SOUTHWEST WINDS WILL INCREASE OVER THE ATLANTIC WATERS TO BETWEEN 20 AND 25 KNOTS TUESDAY AND TUESDAY NIGHT WITH A POTENTIAL FOR STRONG STORMS TO MOVE OFFSHORE. A STRONG COLD FRONT IS FORECAST TO CROSS THE WATERS WEDNESDAY WITH A WIND SHIFT TO THE WEST AND NORTHWEST. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED AS EARLY AS TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED OVERNIGHT. SPRATT
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 3:39 PM EDT | Gale Watch | MLB | 13 hr | |
| Oct 17, 3:39 PM EDT | Small Craft Advisory | MLB | 3 days |
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.